Get Your Cat Care Questions Answered By Cat Vets ASAP
Did the vet run a thyroid profile on her?
Do you know if her white blood cells were elevated?
Do her gums or ears appear yellowish?
Did your vet send you home with any medications?
Is it possible that she has gotten into anything like plants or medication?
This could be the result of a toxin or something else that she has ingested or may be significant in that she could be in liver failure, have an abdominal mass or the start of pancreatitis. The antibiotics are a good idea. Monitor her appetite and any change at all in what she eats or vomiting she should go right back to the vet. I would also talk to your vet about a product called denamarin. This is SAMe and milk thistle which helps to detoxify the liver and improves function. She may need to be on this long term depending on the cause for the increase. It is also possible that if she did have a lengthy seizure that this alone caused the elevation in her liver enzymes so I highly suggest repeating a test on her liver enzymes as soon as 2 weeks from the last one.
I do think antibiotics would be a good idea at least to cover all bases but just as importantly I feel that she should be started on the liver supplement (Denamarin) as well. Common antibiotics used are cefodroxil, clavamox, or baytril.